UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1377

タイトル: On Volumes and Chern-Simons Invariants of Geometric 3-Manifolds
著者: Hilden, Hugh M.
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 3, Page 723-744
抄録: Let $M_n(K)$ be the hyperbolic 3-manifold obtained by $n$-cyclic covering of $S^3$ branched over a hyperbolic knot $K$. A method to compute the volume and the Chern-Simons invariant of $M_n(K)$ is given. The value of the volume of $M_n$ is $n$ times the value of the volume of the corresponding hyperbolic orbifold. This volume can be obtained by appying the Schlaffli Formula for the volume to the cone-manifold family, $(K,α )$, with singularity $K$. The same approch is followed for the Chern-Simons invariant, after proving a "Schlaffli Formula" for a generalized Chern-Simons function on the family of cone-manifold structures $(K,α )$.
URI: http://hdl.handle.net/2261/1377
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030310.pdf181.48 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください